Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 31, 2016, 3:20 PM CDT for Jackson County, La Crosse County, Monroe County, Wisconsin. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 3:20 PM CDT (20:20 UTC)
- Expired
- May 31, 2016, 3:45 PM CDT
- In force
- 25 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, WI, La Crosse County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 39 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:26 PM CDT | HAIL 1 | 2 Se Melrose, WI | ESTIMATE OF NICKEL TO QUARTER SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WUUS53 KARX 312020
SVRARX
WIC053-063-081-312045-
/O.NEW.KARX.SV.W.0017.160531T2020Z-160531T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
320 PM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 345 PM CDT
* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH BEND...
OR 14 MILES NORTHWEST OF SPARTA...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLACK RIVER FALLS AROUND 340 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...MELROSE...TAYLOR AND LOST FALLS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4400 9090 4400 9103 4434 9116 4434 9086
TIME...MOT...LOC 2019Z 177DEG 34KT 4409 9102
HAIL...1.00IN
WIND...60MPH
$$
DAB3 follow-up statements
463
WWUS53 KARX 312026
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 PM CDT TUE MAY 31 2016
WIC053-063-081-312045-
/O.CON.KARX.SV.W.0017.000000T0000Z-160531T2045Z/
MONROE WI-JACKSON WI-LA CROSSE WI-
326 PM CDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN MONROE...SOUTHWESTERN JACKSON AND NORTHEASTERN LA
CROSSE COUNTIES...
AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH BEND...OR
13 MILES SOUTHWEST OF BLACK RIVER FALLS...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MELROSE AROUND 335 PM
BLACK RIVER FALLS AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...MELROSE...TAYLOR AND LOST FALLS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4401 9092 4400 9103 4434 9116 4434 9086
TIME...MOT...LOC 2025Z 182DEG 30KT 4412 9098
HAIL...1.00IN
WIND...60MPH
$$
DAB418
WWUS53 KARX 312036
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
336 PM CDT TUE MAY 31 2016
WIC063-312045-
/O.CAN.KARX.SV.W.0017.000000T0000Z-160531T2045Z/
LA CROSSE WI-
336 PM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA CROSSE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4406 9091 4407 9091 4407 9106 4434 9116
4434 9086
TIME...MOT...LOC 2035Z 181DEG 32KT 4420 9096
$$
WIC053-081-312045-
/O.CON.KARX.SV.W.0017.000000T0000Z-160531T2045Z/
MONROE WI-JACKSON WI-
336 PM CDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN MONROE AND SOUTHWESTERN JACKSON COUNTIES...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
BLACK RIVER FALLS...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. AT 326 PM NICKEL TO QUARTER SIZED HAIL WAS REPORTED
JUST EAST OF MELROSE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BLACK RIVER FALLS AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...MELROSE...TAYLOR AND LOST FALLS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4406 9091 4407 9091 4407 9106 4434 9116
4434 9086
TIME...MOT...LOC 2035Z 181DEG 32KT 4420 9096
HAIL...1.00IN
WIND...60MPH
$$
DAB991
WWUS53 KARX 312044
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT TUE MAY 31 2016
WIC053-081-312052-
/O.EXP.KARX.SV.W.0017.000000T0000Z-160531T2045Z/
MONROE WI-JACKSON WI-
344 PM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE AND
SOUTHWESTERN JACKSON COUNTIES WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING IS ON A WEAKENING TREND.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 345 PM.
HOWEVER...HAIL TO NICKEL-SIZED AND WIND GUSTS TO 50 MPH...ARE STILL
POSSIBLE AS THIS STORM MOVES NORTHWARD. THE STORM WILL AFFECT THE
WESTERN SIDE OF BLACK RIVER FALLS.
LAT...LON 4406 9091 4407 9091 4407 9106 4434 9116
4434 9086
TIME...MOT...LOC 2039Z 177DEG 34KT 4420 9096
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:18 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 31, 2:18 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 218 PM CDT TUE MAY 31 2016 .SHORT TERM...(Tonight through Wednesday) Issued at 218 PM CDT Tue May 31 2016 Obvious focus for tonight is on-going convection and related severe weather threat. Idea of marginal threat still on track with less organized storm structure, but could not rule out possible severe weather depending on location and intensity. Closed upper-low is making steady progress across Northern Plains with well occluded surface front structure into western Great Lakes. Cold front has passed Interstate 35 and moving into western forecast area at mid afternoon, with occluded or warm front arcing into western Wisconsin, and perhaps some type of trough feature marking higher dew points closer to Mississippi River. Narrow area of higher dew point air sandwiched in between all this producing 1000-1500 J/Kg most unstable CAPE values. Meanwhile shear is very minimal in this corridor, which you can see with gust front progress ahead of convection when it formed earlier in day. Only exception to shear diagnosis is along trough near Iowa-Wisconsin border where some low-level shear could be materialized as storms cross. HRRR runs have been very consistent popping up convection along main cold front in better low-level lapse rates, but deeper shear is well post-frontal so besides local interaction organization, just do not expect very significant storms. Could see an occasional warning or two with lots of marginal activity, including some hail and gusty winds. Other storms are expected closer to trough, mainly in Wisconsin but going into this evening, storms will likely merge as cold front sweeps east, ending threat from west to east. Even though front will progress east, will need to watch southwest to northeast training of cells as well leading to localized heavy rain threat. Could see some urban or minor problems from time to time. Still fairly dry in most places so guessing some rain can be absorbed before troubles result. Although area will be post-frontal Wednesday, proximty of upper low could be close enough to generate showers, mainly along and north of Interstate 94 where lapse rates could be steeper. .LONG TERM...(Wednesday night through Tuesday) Issued at 218 PM CDT Tue May 31 2016 Post wave and front will bring cooler, but quiet stretch from Wednesday into Thursday with short term ridging and drier air moving in. After that, next upstream wave will buckle nearly zonal flow across northern states with warm air advection returning by Thursday night. Wave deepens flow but not sure enough moisture return is expected to aid with instability. Would guess severe weather threat might remain low to marginal even with this feature...but still several days out. Even cooler behind this feature as cooler drier likely to come out of Hudson Bay high so likely quiet going into early next week but temperatures residing below normal. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1232 PM CDT Tue May 31 2016 A line of SHRA/TSRA still on track to move across the the TAF sites this afternoon into early this evening. SHRA/TSRA were already developing into north-central IA, with distance-speed tool bringing them into the KRST area around 20Z. Little fuzzier timing into KLSE, but in the 22Z-01Z window remains quite valid. Added a tempo group to both TAFs for MVFR cigs/vsbys, and some gusty west winds, as the band of SHRA/TSRA would pass across each site. Outside of this period of convection with the frontal and upper trough passage, generally good VFR conditions expected at the TAF sites early this afternoon and again later this evening through Wed. A concern late tonight/early Wed morning remains potential valley BR/FG at KLSE. Depending on how much rain falls with the convection later this afternoon/early this evening, if skies clear overnight and winds decouple, conditions would be favorable for valley fog formation at KLSE in the 09Z-13Z time-frame. left this out of the KLSE taf for now, but will pass along concerns to later shifts to continue monitor the KLSE BR/FG potential. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...Shea LONG TERM...Shea AVIATION...RRS
Hazardous weather outlook, May 31, 1:04 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 104 PM CDT TUE MAY 31 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-011200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 104 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL INCREASE THIS AFTERNOON INTO THIS EVENING. MOST OF THE THUNDERSTORM ACTIVITY WILL BE THIS AFTERNOON IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA...AND FROM MID AFTERNOON INTO THIS EVENING IN WESTERN AND CENTRAL WISCONSIN. THESE STORMS WILL HAVE THE POTENTIAL FOR LIGHTNING AND BRIEF HEAVY RAIN...BUT A FEW STRONGER STORMS COULD PRODUCE HAIL AND GUSTY WINDS. A SEVERE STORM...WITH LARGE HAIL AND DAMAGING WIND...CANNOT BE RULED OUT BUT ANY SEVERE WEATHER THAT DOES OCCUR IS NOT EXPECTED TO BE WIDESPREAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CONTINUED THREAT FOR THUNDERSTORMS INTO WEDNESDAY. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS. CHANCES FOR THUNDERSTORMS RETURN FRIDAY AND WILL CONTINUE THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT SOME STRONG STORMS COULD OCCUR FRIDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT IF HAIL OR STRONG WINDS ARE OBSERVED...PLEASE PASS THOSE REPORTS ON TO THE NATIONAL WEATHER SERVICE. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04/SHEA
In the hours before
Special weather statement, May 31, 9:58 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 958 AM CDT TUE MAY 31 2016 IAZ029-030-311630- FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OELWEIN...ELKADER 958 AM CDT TUE MAY 31 2016 ...A FEW THUNDERSTORMS MOVING ACROSS THE AREA LATE THIS MORNING... AT 955 AM...A FEW THUNDERSTORMS WERE LOCATED NEAR BOSCOBEL AND JUST EAST OF DUBUQUE IOWA. THE STORMS WERE MOVING NORTHEAST AT 25 MPH AND WILL MOVE TOWARD THE RICHLAND CENTER AND PLATTEVILLE AREAS THROUGH 11 AM. LIGHTNING...SOME GUSTY WINDS AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE THUNDERSTORMS. BE ALERT FOR PONDING OF WATER ON ROADS AND REDUCED VISIBILITIES IN ANY DOWNPOURS THIS MORNING. RRS
Special weather statement, May 31, 1:07 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 107 PM CDT TUE MAY 31 2016 IAZ008-009-018-019-MNZ079-086-087-094-095-312000- MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-MOWER- FILLMORE- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...WABASHA...DODGE CENTER...ROCHESTER...AUSTIN... PRESTON 107 PM CDT TUE MAY 31 2016 ...A LINE OF THUNDERSTORMS WAS DEVELOPING NEAR INTERSTATE 35... AT 1 PM...A LINE OF SHOWERS AND THUNDERSTORMS WAS FORMING NEAR INTERSTATE 35 IN MINNESOTA AND NORTH-CENTRAL IOWA. THERE WERE ALSO A FEW STORMS FORMING AHEAD OF THIS LINE FROM AROUND CHARLES CITY IOWA TO WEST OF ROCHESTER MINNESOTA. ALL THE SHOWERS AND STORMS WERE MOVING NORTHEAST AT 25 MPH. BY 230 PM THE MAIN LINE OF THUNDERSTORMS IS EXPECTED TO BE NEAR DODGE CENTER AND AUSTIN MINNESOTA TO SAINT ANSGAR IOWA. GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH ANY STRONGER STORMS. MOST STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS AS WELL. BE ALERT FOR PONDING OF WATER ON ROADS AND REDUCED VISIBILITIES IN ANY DOWNPOURS. RRS
Special weather statement, May 31, 2:20 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 220 PM CDT TUE MAY 31 2016 IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-312100- MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-WINONA- MOWER-FILLMORE-BUFFALO- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...WABASHA...DODGE CENTER...ROCHESTER...WINONA... AUSTIN...PRESTON...ALMA 220 PM CDT TUE MAY 31 2016 ...NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING ACROSS THE AREA... AT 215 PM...A LINE OF SHOWERS AND THUNDERSTORMS EXTENDED FROM NEAR LAKE CITY AUSTIN MINNESOTA TO CHARLES CITY IOWA. THERE WERE ALSO SCATTERED SHOWERS AND STORMS EAST OF THIS LINE. ALL OF THE SHOWERS AND STORMS WERE MOVING NORTHEAST AT 25 MPH. BY 330 PM THE MAIN LINE OF THUNDERSTORMS IS EXPECTED TO BE NEAR WABASHA OT PRESTON MINNESOTA TO NEW HAMPTON IOWA. GUSTY WINDS TO 40 MPH AND SMALL HAIL UP TO 1/2 INCH DIAMETER CAN BE EXPECTED WITH ANY STRONGER STORMS. MOST STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS AS WELL...WITH UP TO 1/2 TO 1 INCH OF RAIN IN AN HOUR. BE ALERT FOR PONDING OF WATER ON ROADS AND REDUCED VISIBILITIES IN ANY DOWNPOURS. MOVE INDOORS WHEN THESE STORMS APPROACH YOUR AREA. IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061- 312100- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-HOUSTON-TAYLOR-CLARK- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...ELKADER... CALEDONIA...MEDFORD...NEILLSVILLE...ARCADIA...WHITEHALL... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON... FRIENDSHIP...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 220 PM CDT TUE MAY 31 2016 ...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA... A 215 PM...SCATTERED SHOWERS AND THUNDERSTORMS HAD DEVELOPED FROM AROUND MEDFORD TO VIROQUA AND PRAIRIE DU CHIEN WISCONSIN AND INTO NORTHEAST IOWA. ALL OF THE SHOWERS AND STORMS WERE MOVING NORTHEAST AT 25 MPH. THE SHOWERS AND STORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH 330 PM. GUSTY WINDS TO 40 MPH AND SMALL HAIL UP TO 1/2 INCH DIAMETER CAN BE EXPECTED WITH ANY STRONGER STORMS. MOST STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS AS WELL...WITH UP TO 1/2 TO 1 INCH OF RAIN IN AN HOUR. BE ALERT FOR PONDING OF WATER ON ROADS AND REDUCED VISIBILITIES IN ANY DOWNPOURS. MOVE INDOORS IF STORMS APPROACH YOUR LOCATION. RRS
Local storm report, May 31, 2:39 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 4 W WESTBY 43.65N 90.94W
05/31/2016 M0.25 INCH VERNON WI LAW ENFORCEMENT
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:41 AM CDT | Special Weather Statement | ARX | Lafayette | 34 min |
| May 31, 4:05 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 25 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.